Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of mirtazapine and paxidep?

Can I take mirtazpine 30mg with paxidep 25 my.what r side effects.my age z 61yrs weight 85kg and about 4 years back depression started.I had taken escillopram nexito 30mg 2 years then doctor is changing medicine between pexidep and mitrtazpine together.Pl advise
Thu, 3 Jun 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Side effects of Paxidep are nausea, constipation and dry mouth. While side effects of Mirtazapine are constipation, weight gain, dry mouth.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Escitalopram


What are the side effects of mirtazapine and paxidep?

Hello, Side effects of Paxidep are nausea, constipation and dry mouth. While side effects of Mirtazapine are constipation, weight gain, dry mouth. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist